# SDR 08FDEA00912

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 55,283 hours, 7,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA73511
- Condition: Dented
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT FRAME AT STA 535 L24 FOUND DENTED.  DENTED AREA REPAIRED AS PER DWG SRZ-53-503.   REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
